MathSciNet Relay Station
MathSciNet bibliographic data
MR2568290 58J65 (60H30)
Arnaudon, Marc; Thalmaier, Anton; Wang, Feng-Yu Gradient estimates and Harnack inequalities on non-compact Riemannian manifolds. Stochastic Process. Appl. 119 (2009), no. 10, 3653–3670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement